methotrexate to be or not ??????? | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

methotrexate to be or not ???????

Discussion in 'Cytotoxic / immunosuppressives' started by lillybo42, Jul 14, 2011.

  1. lillybo42

    lillybo42 lillybo42

    How do people feel about Methotrexate ??????have heard it causes greater hair loss sickness and rashes:( :-(..........my rhuemy wants me to go on this very soon.....I am on steroids and Hydroxychloroquine at the mo and these seem to work................
     

Share This Page